# SDR RAIA00303086

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 31,267 hours, 31,387 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 3035681
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- ENGINE NR 1 FUEL CLOG WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP FILTER, LEAK AND OPS CHECK OK.
